# SDR AWXA9900260

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C25916
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT AILERON FRONT SPAR LOWER FLANGE DELAMINATED AT I/B HINGE AND I/B CLOSING RIB.  RT AILERON REMOVED PER J/C R3M27015, REPAIRED PER ER3-57-51-17A, BALANCE CHECKED AND REINSTALLED PER J/C R3M27015.  FUNCTIONAL CHECKED GOOD PER J/C R3M27015.
